# SDR ANCF2015012301

- Difficulty date: January 23, 2015
- Submitted: January 29, 2015
- Operation: Air carrier
- Aircraft: N595EL
- Make and model: Airbus A318-111
- Aircraft serial: 2394
- Aircraft time: 28,358 hours, 20,036 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

DURING ARRIVAL THE ACFT WAS DECLARED IN EMER BY AFT CARGO SMOKE.  DURING MX CHECK IAW TSM 26-16-00-810-809-AA, FOUND SMOKE DETECTOR 5WH DAMAGED.  FALSE FIRE WARNING DURING FLIGHT WAS DETERMINED.  SMOKE DETECTOR WAS REPLACED IAW AMM 26-16-15-000-001 400-001.
